Items where Journal is Linear Algebra and its Applications

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: C | L
Number of items: 3.

C

Chooi, W.L.; Ng, W.S. (2010) On classical adjoint-commuting mappings between matrix algebras. Linear Algebra and its Applications, 432 (10). pp. 2589-2599.

L

Lim, M. (2005) Additive mappings between Hermitian matrix spaces preserving rank not exceeding one. Linear Algebra and its Applications, 408. pp. 259-267. ISSN 00243795

Lim, M.H. (2010) Surjections on grassmannians preserving pairs of elements with bounded distance. Linear Algebra and its Applications, 432 (7). pp. 1703-1707.

This list was generated on Fri Jul 29 08:14:24 2016 MYT.